[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.238.168. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1982

Methotrexate and Ultraviolet Radiation

Author Affiliations

From the Department of Dermatology, Columbia-Presbyterian Medical Center, New York.

Arch Dermatol. 1982;118(3):177-178. doi:10.1001/archderm.1982.01650150039019
Abstract

• Reactivation of a sunburn has been reported after the administration of methotrexate for cancer chemotherapy. A similar reaction is described in a patient with psoriasis who was receiving both coal tar with ultraviolet radiation for cutaneous lesions and methotrexate for arthritis. Knowledge of this poorly understood side effect of methotrexate is particularly important for physicians administering phototherapy and, perhaps, photochemotherapy.

(Arch Dermatol 1982;118:177-178)

×